I am a 59 year old woman. I have been taking prescription medications for many years. For depression/anxiety, stomach acids, thyroid, hormones,and sleep disorders and 800mg Ibuphrophen for pain.
I have a constant foul order in my vagina and its very offensive.
I didn't realize how badly I smelled until yesterday when my daughter trimmed my hair. She said "Mother, you have a horrible smell to your body. Your perfumes used to turn sweet on you and now they smell awful. You have a very sour odor like dill pickles and you smell old! " In my vagina I have to insert a capsule of boric acid to erase the order temporarily so my husband can stand to make love to me and I have to shower constantly to feel clean.
What is causing this? My doctor doesn't seem to care enough to really dig down and investigate this problem and shrugs it off as normal. Its not normal and I want to be free of the embarrassment.What do I do??? Help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?